A stochastic model for the probability of malaria extinction b mass drug administration
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 3896923
Author(s) Ross, P. P.; Chitnis, N.; Pothin, E.; Smith, T. A.
Author(s) at UniBasel Chitnis, Nakul
Smith, Thomas A.
Year 2017
Title A stochastic model for the probability of malaria extinction b mass drug administration
Journal Malaria journal
Volume 16
Pages / Article-Number 376
Publisher BioMed Central
ISSN/ISBN 1475-2875
edoc-URL http://edoc.unibas.ch/56133/
Full Text on edoc No
Digital Object Identifier DOI 10.1186/s12936‑017‑2010‑x
 
   

MCSS v5.8 PRO. 0.432 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
08/08/2020